Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 15, 2020, 4:48 PM CDT for 5 counties in Illinois. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2020, 4:48 PM CDT (21:48 UTC)
- Expired
- Jul 15, 2020, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:58 PM CDT | TORNADO | 3 Se Mount Olive, IL | A COMBINATION OF A GROUND SURVEY AND SATELLITE DATA SHOWS AN INTERMITTENT, 3.2 MILE TORNADO PATH THAT BEGAN JUST SOUTH OF PRANGE AVENUE. IT SNAPPED AND UPROOTED SOME TREES NEAR A RESIDENCE NORTH OF PRANGE AVENUE. SATELLITE DATA SHOWS THE TORNADO CONTINUED NORT |
| Jul 15, 5:03 PM CDT | TSTM WND DMG | Walshville, IL | LARGE TREE DOWN IN THE TOWN OF WALSHVILLE, IL. TIME ESTIMATED FROM RADAR. |
| Jul 15, 5:10 PM CDT | TSTM WND DMG | 3 S Reno, IL | COUNTY DISPATCH REPORTS TREE OVER TERRAPIN RIDGE DRIVE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 2:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
111
WUUS53 KLSX 152148
SVRLSX
ILC005-027-051-117-135-152230-
/O.NEW.KLSX.SV.W.0099.200715T2148Z-200715T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
448 PM CDT Wed Jul 15 2020
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northern Clinton County in south central Illinois...
Bond County in south central Illinois...
Southwestern Fayette County in south central Illinois...
Southeastern Macoupin County in southwestern Illinois...
Southwestern Montgomery County in south central Illinois...
* Until 530 PM CDT.
* At 447 PM CDT, a severe thunderstorm was located near Alhambra,
moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Greenville, Staunton, Mount Olive, St. Rose, Pocahontas, Mulberry
Grove, Wilsonville, Tamalco, Sorento, Sawyerville, Beaver Creek,
Woburn, Boulder, Van Burensburg, Reno, Jamestown, Pleasant Mound,
Pierron, Pittsburg and Shafter.
This includes the following highways...
Interstate 70 in Illinois between exits 36 and 52.
Interstate 55 in Illinois between exits 41 and 44.
This also includes Carlyle Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 3865 8914 3865 8970 3866 8960 3887 8960
3888 8964 3900 8964 3900 8990 3907 8994
3908 8914
TIME...MOT...LOC 2147Z 265DEG 46KT 3887 8979
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Glass2 follow-up statements
542
WWUS53 KLSX 152208
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
508 PM CDT Wed Jul 15 2020
ILC117-152218-
/O.CAN.KLSX.SV.W.0099.000000T0000Z-200715T2230Z/
Macoupin IL-
508 PM CDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Illinois.
LAT...LON 3865 8914 3865 8970 3866 8960 3887 8960
3888 8964 3907 8964 3908 8914
TIME...MOT...LOC 2208Z 242DEG 48KT 3913 8963 3903 8948 3887 8953
$$
ILC005-027-051-135-152230-
/O.CON.KLSX.SV.W.0099.000000T0000Z-200715T2230Z/
Clinton IL-Bond IL-Fayette IL-Montgomery IL-
508 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN CLINTON...BOND...SOUTHWESTERN FAYETTE AND SOUTHWESTERN
MONTGOMERY COUNTIES...
At 508 PM CDT, severe thunderstorms were located along a line
extending from near Litchfield to near Reno to near Pocahontas,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Greenville, St. Rose, Pocahontas, Mulberry Grove, Tamalco, Sorento,
Beaver Creek, Woburn, Boulder, Van Burensburg, Reno, Jamestown,
Pleasant Mound, Pierron, Pittsburg, Shafter, Keyesport, Panama,
Donnellson and Smithboro.
This also includes Carlyle Lake Recreational Area.
This includes Interstate 70 in Illinois between exits 36 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 8914 3865 8970 3866 8960 3887 8960
3888 8964 3907 8964 3908 8914
TIME...MOT...LOC 2208Z 242DEG 48KT 3913 8963 3903 8948 3887 8953
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CVKING721
WWUS53 KLSX 152216
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
516 PM CDT Wed Jul 15 2020
ILC027-152225-
/O.CAN.KLSX.SV.W.0099.000000T0000Z-200715T2230Z/
Clinton IL-
516 PM CDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved north of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for south central
Illinois.
LAT...LON 3888 8914 3884 8955 3907 8964 3908 8914
TIME...MOT...LOC 2215Z 250DEG 42KT 3917 8949 3904 8940 3888 8947
$$
ILC005-051-135-152230-
/O.CON.KLSX.SV.W.0099.000000T0000Z-200715T2230Z/
Bond IL-Fayette IL-Montgomery IL-
516 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN BOND...WEST CENTRAL FAYETTE AND SOUTHWESTERN MONTGOMERY
COUNTIES...
At 515 PM CDT, severe thunderstorms were located along a line
extending from Hillsboro to near Coffeen to near Greenville, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Greenville, Mulberry Grove, Sorento, Woburn, Van Burensburg, Reno,
Shafter, Panama, Donnellson, Smithboro, Old Ripley, Walshville and
Hagerstown.
This includes Interstate 70 in Illinois between exits 41 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for south central
Illinois.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3888 8914 3884 8955 3907 8964 3908 8914
TIME...MOT...LOC 2215Z 250DEG 42KT 3917 8949 3904 8940 3888 8947
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:10 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 15, 3:10 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 310 PM CDT Wed Jul 15 2020 .SHORT TERM... (Through Late Thursday Night) Issued at 239 PM CDT Wed Jul 15 2020 The primary focus will be on the severe weather threat through this evening. Included in this threat will be the potential for damaging winds, flash flooding, and a couple of tornadoes. Brief episodes of hail cannot be ruled out. However, the potential for sustained large hail producing storms has a key limiting factor. As we approached the top of the hour (20z), a complex of thunderstorm activity continue to exit the northeast section of the forecast area into west-central Illinois. A surface cold front stretched from northeast Missouri through central and far southwest Missouri, marked by a wind shift out of the northwest and temperatures in the low to mid-70s. Areas of north and northeastern Missouri impacted by rain have struggled to make it to 80 degrees ahead of the arrival of the front. Temperatures aren't likely to move much with northwesterly flow and broken/overcast skies behind the boundary. Ahead of the front, mid to high clouds have broken, creating a void over portions of southwest Illinois and southeast and east- central Missouri. Surface analysis shows temperatures have made it well into the 80s and low 90s with dewpoint well into the 70s. SPC mesoanalysis shows a stark demarcation in CAPE values from north to south with SBCAPE around 4000 J/kg. Effective shear runs 35-45 kts with 0-3km shear in the 30-35 knt range. Further west, a a second remnant MCV feature continue to plow east through western and central Missouri. Over the next several hours, organized single-celled storms will continue to develop in the vicinity of the void of cloud cover with the strongest storms running along and south of the CAPE gradient. Initially, hail could be produced by thunderstorms as recent cloud tops have pushed above 50k feet. The limitation is the warm surface layer that has pushed the -20C height above 27k feet. This will make it somewhat difficult to sustain large hail, especially as single cells continue to evolve. Single cells are expected to evolve into a clusters within an overall line along and ahead of the cold front. Hi-res guidance has been more consistent in maturing the feature into an bowing segment through east-central Missouri and southwest Illinois. This suggest wind will be become the most probable threat. 0-3km shear and backing winds ahead of the front will also exhibit a threat for tornadoes. The front pushes southeast and east through the evening with a general weakening in thunderstorms after sunset. Though the severe threat will not be zero, the chances will likely diminish through 03z with the front clearing most of the area by 05z. The front sage south before stalling across southern Missouri and southern Illinois. Surface high pressure builds over Missouri and Illinois through the day Thursday, drawing in lower dewpoints and slight cooler temperatures with gradually clear skies through early afternoon. Forecast highs, even at the 75th percentile, are near normal. With lower dewpoints, it will likely feel like a brief reprieve of hot and sticky conditions. Maples .LONG TERM... (Friday through Next Wednesday) Issued at 239 PM CDT Wed Jul 15 2020 There is the potential for an extended period of heat, coupled with increasing moisture, which may result in heat indices well above 100 degrees from Friday into early next week. Confidence is somewhat cautioned by the placement of a stalled front to our south, along with the position/evolution of an upper ridge across the region. By Friday morning, an elongated ridge builds northward in the upper levels, extending from New Mexico through the Mid-Atlantic seaboard. At the surface, a cold front undercuts the upper ridge. The front is expected stall somewhere in the vicinity of southern Missouri and southern Illinois as a surface high builds in behind the front and translates east through the day Friday. This will result in southwesterly low level flow and moderating temperatures. Meanwhile, a shortwave is expected to traverse the northern periphery of the H5 ridge from the central plains and along the west-to-east orientation of the stalled surface boundary. The surface high should have enough influence resulting in subsidence, keeping much of the area dry. The greatest uncertainty exists along the southern third of the forecast area, where locations could be well within play should the front meander back to the north ahead of the anticipated shortwave early Friday. Locations that remain dry could see the first day of 100+ heat indices Friday afternoon into Friday evening. Friday events will play a key role in what transpires over the weekend. Should an MCV pan out from Kansas through southern Missouri, it could act to reinforce the surface boundary south of the area Saturday, while the upper ridge continues to strengthen overhead. There are indications that the remnant MCV feature stalls in low flow at the western edge of a strong southeast CONUS mid- level ridge. The stalled boundary is rather diffuse at this point, but when coupled with the remnant MCV feature, diurnal instability and ample moisture will be enough to spark and isolated or widely scattered storm over southeast Missouri and southwest Illinois Saturday afternoon. This seems to be the theme through the remainder of the period, fine tuning smaller features passing around the northern periphery of the upper ridge and monitoring potential for diurnally driven thunderstorms. It looks like we'll remain tucked in an envelope of relative tranquility Sunday. Another surface front looks to approach from the north by late Monday with the approach of an upper level shortwave/modest trough. Maples && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1254 PM CDT Wed Jul 15 2020 A slow moving cold front will continue to drift southward ever- so-slowly through Missouri through the afternoon and evening. Showers and thunderstorms continue stretch from central Missouri into west-central Illinois along and ahead of the front. Locally heavy rain and frequent lightning has been observed with some of the strongest storms. Another area will continue to develop over central Missouri this afternoon, exhibiting potential for strong to severe thunderstorm development. This areas will impact KCOU around 19z-20z, quickly pressing to the east. This features will travel along and ahead of the front with additional storms developing along the front through the evening. Expect that the remainder of the terminals will be impacted between 21z and 00z this evening. Any of the storms could result in locally heavy rain, visibility reductions between 2SM and 4SM. Localized gusts of 40 knots, visibility reductions below 1SM, and vivid lightning will be likely with the strongest thunderstorms, to be accounted for in any further amendments. Once the front passes between 00z and 02z, ceilings will likely lower to MVFR with some locations down to IFR. However, confidence in IFR is not high and may be limited in overall coverage. Expect improvement back to VFR through Thursday morning. SPECIFICS FOR KSTL: The main concern will be the thunderstorm potential late this afternoon and evening. Convective allowing models has become better aligned in timing and overall form of the convective feature. This feature is expected to develop as a small cluster of storms over central Missouri, potentially evolving into a bowing line. Main impact will be most likely from 22z through 00z with locally heavy rain, gusty winds to around 40 knots, and visibility reductions around lower than 2SM. For now, stuff with the general mention of visibility around 4SM with the boundary passage, but finer details may be better addressed/time in subsequent amendments. Showers and a few storms linger through about 01z to 02z with MVFR cigs expected to settle in tonight behind the front. There are some indications of lower visibilities with higher low level moisture content and light wind. This will be better grasped with continued trends in hi-res solutions. Expect VFR conditions to return late Thursday morning/early afternoon. Maples && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jul 15, 3:13 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 313 PM CDT Wed Jul 15 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-162015- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 313 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely to continue through this evening. Some of the storms may be strong to severe. Damaging winds, large hail, and a few tornadoes are possible. Storms could produce locally heavy rain and localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There are additional chances of thunderstorms across parts of the area Thursday through Saturday and again Sunday night through Tuesday. A prolonged and dangerous heat wave is possible for much of the area from Friday through next Tuesday and perhaps beyond. Peak heat index values each day between 100 and 110 degrees are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. Maples
In the hours before
Local storm report, Jul 15, 4:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 2 S LAKE SAINT LOUIS 38.76N 90.79W
07/15/2020 ST. CHARLES MO PUBLIC
REPORT OF WIRES DOWN AT THE INTERSECTION OF
SOMMERS RD AND HWY N.
&&
AELocal storm report, Jul 15, 4:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 W SAINT PETERS 38.78N 90.63W
07/15/2020 ST. CHARLES MO TRAINED SPOTTER
8IN DIAMETER TREE LIMB FELL ON HOUSE AND
DAMAGED SHINGLES AND GUTTER.
&&
AELocal storm report, Jul 15, 4:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG 2 SSW MARYLAND HEIGHTS 38.69N 90.49W
07/15/2020 ST. LOUIS MO PUBLIC
TREE DOWN ON A HOME.
&&
AELocal storm report, Jul 15, 4:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 1 N CHESTERFIELD 38.67N 90.58W
07/15/2020 ST. LOUIS MO PUBLIC
POWER LINES DOWN ACROSS I64 WESTBOUND
BETWEEN BOONES CROSSING AND CHESTERFIELD
PARKWAY.
&&
AELocal storm report, Jul 15, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 1 NW DELLWOOD 38.77N 90.29W
07/15/2020 ST. LOUIS MO TRAINED SPOTTER
TREE SNAPPED AND FELL ON POWER LINES.
&&
AELocal storm report, Jul 15, 4:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG WOOD RIVER 38.86N 90.09W
07/15/2020 MADISON IL PUBLIC
MULTIPLE REPORTS OF DOWNED TREE LIMBS UP TO
6 INCHES IN DIAMETER IN ROXANA, WOOD RIVER,
AND ALTON. LIMBS IN WOOD RIVER DAMAGED TWO
CARS.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 9:56 AM CDT | Severe Thunderstorm Warning | LSX | Adams | 49 min |
| Jul 15, 2:26 PM CDT | Flash Flood Warning | LSX | Adams | 5 hr |
| Jul 15, 4:20 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 40 min |
| Jul 15, 4:38 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 23 min |
| Jul 15, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 47 min |
| Jul 15, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Macoupin, Montgomery | 43 min |
| Jul 15, 5:13 PM CDT | Tornado Warning | LSX | Clinton, Monroe, Saint Clair, Washington | 25 min |
| Jul 15, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison | 41 min |
| Jul 15, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 45 min |
| Jul 15, 5:35 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 40 min |
| Jul 15, 5:43 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 47 min |
| Jul 15, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette | 44 min |
| Jul 15, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 44 min |
| Jul 15, 6:10 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.